# SDR ERA2005F00001

- Difficulty date: October 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- Engine: Pwa PW120
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85711118
- Condition: Gouged
- Location: Rt Wing
- Part time: 31,543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT UNDERGOING C1 CHECK, AWC 19438, FOUND GOUGE IN RT TOP SKIN AT STRINGER 3R BETWEEN FRAME YW207, STA YW137.  REPAIRED IAW RO.  (K)
